Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Frequent giddiness, high heart rate, headache with flash lights, green hard stool, numbness in hands and legs, swallowing difficulty. MRI, endoscopy, various blood tests normal. What is the cause?

I am 43 year old female. All of a sudden i felt giddy however, I did not faint. Later on I felt topsy turvey in my whole body. Hight heart rate , green hard stool, headache with flash lights, couldn t sollow, fatigue , numbness in hands , legs, feeling giddy, etc. etc. All this continued for 2 months. I have done MRI of the brain, normal ; endoscopy normal; MRI neck, normal; various blood test including rhuematism and blood clotting everything normal. Doctors said nothing wrong. Currently, I have severe mirgraines, sometimes shooting pain in my body (indefinite places); past one week my stools are green. What is the reason. I have been taking homeopathic treatment since I felt sick. Please advise
Asked On : Sun, 20 May 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
since you are on homeopathic and feeling weak with green stools no history of loose stools,vomiting except weakness you did not mention the pattern of diet amount of calories consumption type of vegetables in the diet andso on
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor